A 55-year-old male asked:
Disclaimer

which blood pressure medicine that after long term use can cause irregular heart beat.

1 doctor answer
Dr. Tamanna Nahar
Specializes in Cardiology
Irregular HR: The dihydropyridine calcium channel blockers and nitrates can cause reflex tachycardia but not irregular hear beat.
Answered on May 5, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Risk factor: High blood pressure contributes to atherosclerosis and plaque in the coronary arteries along with high cholesterol, and if left untreated it takes sev ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Lois Freisleben-Cook
40 years experience Pediatrics
Yes: Elevated blood pressure places a greater demand on the heart to pump against the additional pressure. This can lead to heart strain. If you have hig ... Read More
A member asked:
Dr. Rebecca Gliksman
37 years experience Internal Medicine
Palpitations and low: Please call your cardiologist or the doctor who prescribed the medication and tell them. There are many medications for palpitations and they may c ... Read More
A 24-year-old female asked:
Dr. Anil Goel
Dr. Anil Goel answered
36 years experience Cardiology
May be: Septic shock once treated properly is unlikely to cause low blood pressure for long term. Heart problems are possible during the shock stage and after ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month